# SDR CALA0001412

- Difficulty date: September 12, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N15841
- Make and model: Doug DC-9-82
- Aircraft serial: 49581
- Aircraft time: 42,283 hours, 20,015 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WING LEADING EDGE SKIN CRACKED AT APPROXIMATELY STA XIS 60.  REPAIR DOUBLERS, SHIMS, ANGLES, AND NUT PLATE STRIPS WERE INSTALLED IAW EA 9-5721-2-AD760 AND ECRA 5721-01057.
